# SDR ASAA2022062738849

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 30,917 hours, 9,775 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694406
- Condition: Broken
- Location: Flight Deck
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FMC CDU L1 BUTTON DETACHED. GROUNDED - YES. REPLACED CPT FMC CDU KEYBOARD REF B737-900 AMM 34-61-01-400-801. OPS CK OK REF AMM 34-61-00-710-801.
